What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 1, 10:46 PM EST, 14 minutes earlier.
Area forecast discussion, Jun 1, 10:46 PM EST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1146 PM EDT FRI JUN 1 2012
.SYNOPSIS...
LOW PRESSURE OVER THE NORTHERN GREAT LAKES WILL SEND A TRAILING COLD
FRONT THROUGH THE REGION DURING THE OVERNIGHT AND EARLY SATURDAY.
OVER THE WEEKEND, WEAK HIGH PRESSURE WILL BE FOUND OVER THE
SOUTHEASTERN STATES, AND LOW PRESSURE WILL LINGER NEAR THE NEW
ENGLAND COAST. WITH LOW PRESSURE REMAINING TO OUR NORTH INTO EARLY
NEXT WEEK, A FEW WEAK DISTURBANCES WILL SWING THROUGH OUR REGION. BY
MIDWEEK, HIGH PRESSURE TO OUR WEST MAY GRADUALLY SPREAD INTO THE
MID ATLANTIC.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A COLD FRONT CONTINUES TO STEADILY PROGRESS EASTWARD LATE THIS
EVENING. A WARM FRONT IS GENERALLY DRAPED FROM NEAR BERKS COUNTY
TO PHILADELPHIA THEN JUST NORTH OF ATLANTIC CITY. THIS IS MARKED
BY MUCH HIGHER DEW POINTS TO THE SOUTH AND ALSO LOWER LIFTED INDEX
VALUES. THE INSTABILITY IS TRENDING DOWN, HOWEVER THERE STILL IS
SHEAR ACROSS THE SOUTHERN PORTIONS OF THE AREA ALONG WITH UP TO
1000 J/KG OF MUCAPE. THE CONVECTIVE CELLS APPEAR TO BE MORE LOW-
TOPPED NOW AS THE CLOUD TO GROUND LIGHTNING HAS GENERALLY TRENDED
DOWNWARD. THERE MAY STILL BE SOME WIND ESPECIALLY WITH ANY STRONGER
LINE SEGMENT. GIVEN THE SHEAR, WE WILL CONTINUE THE TORNADO WATCH
FOR A GOOD PORTION OF THE AREA FOR NOW. OTHERWISE, THIS MAY BE
TRENDING MORE TOWARD A HEAVY RAIN THREAT. THE STERLING, VA 00Z
RAOB HAS A PW VALUE OF NEARLY 1.7 INCHES AND THE FLASH FLOOD WATCH
REMAINS IN EFFECT GENERALLY FROM THE I-95 CORRIDOR NORTH AND WEST.
DOPPLER RADAR ESTIMATED RAINFALL RATES INDICATES THE STRONGER
CELLS ARE PRODUCING ABOUT 1.5 INCHES PER HOUR.
THE COLD FRONT IS FORECAST TO MOVE ACROSS THE AREA BY ABOUT
DAYBREAK, AND WE EXPECT THAT TO PUT AN END TO RAINFALL.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
A DRY AND TOLERABLY BREEZY DAY IS FORECAST FOR SATURDAY. WE EXPECT A
FAIR AMOUNT OF CUMULUS TO DEVELOP, BUT THE MODELS INDICATE A
SUBSIDENCE CAP THAT SHOULD KEEP ANY SHOWERS FROM DEVELOPING.
TEMPERATURES AGAIN ARE CLOSE TO GUIDANCE AND CONTINUITY.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
OVERALL, UNSETTLED WEATHER IS ANTICIPATED TO START THE LONG TERM
PERIOD. MODEL GUIDANCE INDICATES A SURFACE LOW DEVELOPING NEAR THE
REGION DURING SATURDAY ALONG AN OCCLUDED FRONT. BY SATURDAY NIGHT,
THE LOW PRESSURE AND FRONT WILL BE SHIFTING TO OUR NORTH AND EAST.
MEANWHILE, THE PARENT LOW PRESSURE SYSTEM BACK OVER THE GREAT LAKES
WILL GRADUALLY CONSOLIDATE AND TRANSFER ITS ENERGY TO THE EAST, FROM
SUNDAY INTO EARLY NEXT WEEK. THIS MORE ENERGIZED LOW PRESSURE IS
PROGGED TO LINGER NEAR THE NEW ENGLAND COAST THROUGH ABOUT TUESDAY
OR WEDNESDAY, WITH A BLOCKING PATTERN IN PLACE. IN ADDITION TO THESE
LARGER SYNOPTIC FEATURES, A FEW SHORTWAVES ARE EXPECTED TO ROTATE
AROUND THIS OVERALL SYSTEM FROM SUNDAY THROUGH TUESDAY. HOWEVER, THE
EXACT TIMING AND STRENGTH OF THIS SHORTWAVE ENERGY CIRCLING THE
BROADER SYSTEM IS A BIT UNCERTAIN AT THIS TIME, WITH MODEL
DIFFERENCES BETWEEN THE GFS, EURO, AND OTHERS. ANY CONVECTIVE
ACTIVITY AT THIS TIME APPEARS TO BE MAINLY DIURNALLY DRIVEN, AND
MODEL SOUNDINGS INDICATE SUFFICIENT INSTABILITY, ESPECIALLY DURING
THE AFTERNOON TO EVENING TIMEFRAME. THUS, WE HAVE MAINTAINED THUNDER
AND THE HIGHER POPS SUNDAY THROUGH TUESDAY IN THE AFTERNOON TO EARLY
EVENING PERIODS, WITH LOWER POPS AT NIGHT. WITH MORE MODEL
CONSENSUS, WE WILL REFINE THE TIMING OF SHOWERS AND THUNDER DURING
THIS PERIOD.
BY MIDWEEK, THERE ARE SOME INDICATIONS THAT THIS PATTERN WILL
FINALLY CHANGE, WITH THE BROAD, CLOSED LOW PRESSURE MOVING AWAY AND
WEAKENING. HOWEVER, THE UPPER TROUGH MAY LINGER OVER THE AREA,
PROVIDING THE POSSIBILITY FOR SHOWERS/THUNDER DURING THE AFTERNOON
TO EVENING TIMEFRAME OF WEDNESDAY AND THURSDAY. MEANWHILE, SOME
MODEL GUIDANCE ALSO SHOWS SURFACE HIGH PRESSURE TO OUR WEST POSSIBLY
SPREADING EASTWARD INTO OUR REGION DURING THIS MIDWEEK PERIOD. BUT
WITH AN UPPER TROUGH STILL NEARBY, WE HAVE KEPT THE SLIGHT OR LOW
CHANCE POPS IN THE FORECAST FOR NOW.
WHAT IS RATHER APPARENT WITH THIS OVERALL SYNOPTIC PATTERN IS THAT
TEMPERATURES LOOK TO BE AROUND TO SLIGHTLY BELOW NORMAL THROUGH MUCH
OF THE LONG TERM PERIOD. WE USED CONTINUITY BLENDED WITH MOS OR HPC
GUIDANCE THROUGH THE PERIOD.
&&
.AVIATION /04Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
MVFR CEILINGS HAVE DEVELOPED OVER THE TAF SITES IN RESPONSE TO
WEATHER MOVING IN FROM THE SOUTHWEST. SOUTHEAST WINDS OF 10 TO 15
KT WITH GUSTS AT OR SOMEWHAT ABOVE 20 KT HAVE NOW ESTABLISHED
THEMSELVES OVER THE AREA, AND MVFR CONDITIONS IN RAIN WITH
OCCASIONAL IFR IN CONVECTION HAS BEEN MAINTAINED AT ALL SITES
THROUGH THE EVENING HOURS. THE CONVECTION IS EXPECTED TO OCCUR MAINLY
DURING THE EVENING AND TO BE ELEVATED AT THE NORTHERN TAF SITES.
WE CONTINUE TO CARRY LLWS OVER THE TWO SOUTHEASTERN SITES FROM MID
EVENING INTO THE OVERNIGHT PERIOD. WE BRING CONDITIONS BACK TO VFR
FROM WEST TO EAST WITH THE COLD FRONTAL PASSAGE CENTERED AROUND
DAYBREAK. SATURDAY IS EXPECTED TO BE A DAY WITH WEST WINDS GUSTING
TO NEAR 20 KNOTS, VFR CUMULUS CLOUDS AND NO VISIBILITY
RESTRICTIONS.
OUTLOOK...
SATURDAY NIGHT...VFR CONDITIONS WITH WESTERLY WINDS.
SUNDAY THROUGH WEDNESDAY...MAINLY VFR CONDITIONS EXPECTED THROUGH
THE PERIOD. SOME SUB-VFR PERIODS MAY OCCUR DURING SCATTERED
SHWRS/T-STORMS, MAINLY IN THE AFTERNOON TO EVENING TIMEFRAME.
&&
.MARINE...
ADVISORY WINDS ARE FORECAST WELL THROUGH MIDNIGHT. THEY ARE EXPECTED
TO BEGIN TO DIMINISH WITH THE COLD FRONTAL PASSAGE AROUND DAYBREAK,
BUT SEAS WILL TAKE SOME TIME TO SETTLE. A COMBINATION OF WINDS
FUNNELING UP THE BAY AND THE ELEVATED TOWERS TAPPING STRONGER WINDS
ABOVE THE MARINE LAYER MAY GENERATE GALE FORCE GUSTS AT SHIP JOHN
SHOAL AND BRANDYWINE SHOAL LIGHT, BUT WE ARE NOT GOING TO ISSUE A
GALE WARNING WITH THE AFTERNOON PACKAGE. ALTHOUGH ADVISORY WINDS
AREN'T EXPECTED ON SATURDAY, SEAS WILL TAKE TIME TO SETTLE BELOW THE
ADVISORY CRITERION.
OUTLOOK...
THROUGH THE LATTER PART OF THE FORECAST PERIOD, FROM SUNDAY THROUGH
EARLY NEXT WEEK, AN AREA OF LOW PRESSURE IS EXPECTED TO LINGER NEAR
THE NEW ENGLAND COAST. THE WINDS FOR OUR WATERS ARE ANTICIPATED TO
BE WEST TO NORTHWESTERLY INITIALLY AND THEN BECOME MORE NORTH TO
NORTHEASTERLY FROM MONDAY THROUGH WEDNESDAY. WITH THIS INCREASED
NORTH TO NORTHEAST FLOW AROUND THE LOW PRESSURE, IT'S PROBABLE THAT
SEAS FOR THE OCEAN WATERS WILL REACH AROUND 5 FEET AND THAT WIND
GUSTS COULD APPROACH 25 KNOTS. A SCA MAY BE NEEDED AT SOME POINT IN
THE EXTENDED PERIOD.
&&
.HYDROLOGY...
OUR REASONING FOR THE FLASH FLOOD WATCH IS GIVEN IN THE NEAR TERM
SECTION. WE DON'T EXPECT WIDESPREAD AMOUNTS ABOVE TWO TO TWO AND
ONE-HALF INCHES, BUT WE ARE CONCERNED THAT LOCATIONS THAT WOULD
FLOOD ON SUCH AMOUNTS ARE UNDER THE GUN TO SEE THEM.
&&
.TIDES/COASTAL FLOODING...
THE EVENING HIGH TIDES ALONG THE ATLANTIC COAST WERE SOLIDLY IN
THE MINOR RANGE. WE CONTINUE TO EXPECT CLOSE TO MINOR TIDAL
FLOODING LEVELS ALONG THE RARITAN BAY, DELAWARE BAY AND THE TIDAL
DELAWARE RIVER, SO ADVISORIES REMAIN INTACT FOR THOSE AREAS. WE
HAVE ALSO ISSUED A COASTAL FLOOD ADVISORY FOR THE CHESAPEAKE BAY
NORTH OF CAMBRIDGE. GIVEN THE SOUTHERLY FLOW...ANOMOLIES CONTINUE
TO RISE. HIGH TIDE ON THE UPPER PORTIONS OF THE CHESAPEAKE BAY
OCCUR BETWEEN NOW AND ABOUT 8 AM SATURDAY.
THE NEXT TIME FRAME OF CONCERN IS THE SUNDAY THROUGH TUESDAY HIGH
TIDE CYCLES. WITH THE FULL MOON EXPECTED ON MONDAY AND HIGHER
ASTRONOMICAL TIDES, SOME MINOR TIDAL FLOODING IS POSSIBLE
ESPECIALLY ALONG THE ATLANTIC COAST. THE ASTRONOMICAL HIGH TIDES
ARE ONLY RUNNING NEAR TWO-TENTHS BELOW MINOR TIDAL FLOODING
THRESHOLDS. THE FLOW IS OFFSHORE SO THAT MAY BE IN OUR FAVOR TO
START, BUT THE SURFACE WINDS MAY BECOME NORTHEASTERLY LATE MONDAY
AND TUESDAY.
&&
.RIP CURRENTS...
A WESTERLY FLOW IS EXPECTED TO DEVELOP ACROSS THE AREA AFTER A COLD
FRONT PASSES THROUGH EARLY SATURDAY. HOWEVER...RESIDUAL WAVE HEIGHTS
ALONG THE COAST MAY BE HIGH ENOUGH ON SATURDAY...ESPECIALLY IN THE
MORNING...FOR A MODERATE RISK OF RIP CURRENTS. CONDITIONS ARE
EXPECTED TO GRADUALLY IMPROVE AS THE DAY WEARS ON.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 8 AM EDT SATURDAY FOR PAZ054-055-
060>062-067>071.
COASTAL FLOOD ADVISORY UNTIL 1 AM EDT SATURDAY FOR PAZ070-071.
NJ...FLASH FLOOD WATCH UNTIL 8 AM EDT SATURDAY FOR NJZ001-007>010-
012>015-017>019.
COASTAL FLOOD ADVISORY UNTIL 1 AM EDT SATURDAY FOR NJZ016>019.
DE...FLASH FLOOD WATCH UNTIL 8 AM EDT SATURDAY FOR DEZ001.
COASTAL FLOOD ADVISORY UNTIL 1 AM EDT SATURDAY FOR DEZ001.
MD...COASTAL FLOOD ADVISORY UNTIL 8 AM EDT SATURDAY FOR MDZ008-012-
015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 PM EDT SATURDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 4 AM EDT SATURDAY FOR ANZ430-431.
&&
SYNOPSIS...KLINE
NEAR TERM...GORSE
SHORT TERM...DELISI/MIKETTA
LONG TERM...KLINE
AVIATION...KLINE/MIKETTA
MARINE...DELISI/KLINE
HYDROLOGY...KRUZDLO
TIDES/COASTAL FLOODING...MIKETTA/DELISI
RIP CURRENTS...MIKETTAHazardous weather outlook, Jun 1, 9:47 PM EST, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1047 PM EDT FRI JUN 1 2012
NJZ001-007>010-015-030300-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-
1047 PM EDT FRI JUN 1 2012
...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT SATURDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY AND NORTHWEST NEW JERSEY.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MDZ008-012-015-019-020-030300-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
1047 PM EDT FRI JUN 1 2012
...TORNADO WATCH 338 IN EFFECT UNTIL 2 AM EDT SATURDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
TORNADO WATCH.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PAZ054-055-060>062-067>069-030300-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
1047 PM EDT FRI JUN 1 2012
...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT SATURDAY...
...TORNADO WATCH 338 IN EFFECT UNTIL 2 AM EDT SATURDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
TORNADO WATCH.
FLASH FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
DEZ001-NJZ017-018-PAZ070-071-030300-
NEW CASTLE-GLOUCESTER-CAMDEN-DELAWARE-PHILADELPHIA-
1047 PM EDT FRI JUN 1 2012
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 AM EDT SATURDAY...
...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT SATURDAY...
...TORNADO WATCH 338 IN EFFECT UNTIL 2 AM EDT SATURDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
TORNADO WATCH.
FLASH FLOOD WATCH.
COASTAL FLOOD ADVISORY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
MINOR TIDAL FLOODING IS POSSIBLE WITH THE LATE AFTERNOON THROUGH
EVENING HIGH TIDE CYCLES THROUGH TUESDAY. THE FULL MOON OCCURS ON
MONDAY, AND THE WINDS MAY TURN FROM THE NORTHEAST LATER MONDAY AND
TUESDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
DEZ002-003-NJZ021>023-030300-
KENT-INLAND SUSSEX-CUMBERLAND-ATLANTIC-CAPE MAY-
1047 PM EDT FRI JUN 1 2012
...TORNADO WATCH 338 IN EFFECT UNTIL 2 AM EDT SATURDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND SOUTHERN NEW JERSEY.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
TORNADO WATCH.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
MINOR TIDAL FLOODING IS POSSIBLE WITH THE LATE AFTERNOON THROUGH
EVENING HIGH TIDE CYCLES THROUGH TUESDAY. THE FULL MOON OCCURS ON
MONDAY, AND THE WINDS MAY TURN FROM THE NORTHEAST LATER MONDAY AND
TUESDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
NJZ020-027-030300-
OCEAN-SOUTHEASTERN BURLINGTON-
1047 PM EDT FRI JUN 1 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.
.DAY ONE...TONIGHT.
THERE IS THE POTENTIAL FOR SOME STRONG THUNDERSTORMS THIS EVENING
AS A COLD FRONT ARRIVES. ANY STRONGER THUNDERSTORM COULD BE
CAPABLE OF PRODUCING LOCALLY GUSTY WINDS AND HAIL. IN ADDITION,
HEAVY RAIN COULD ACCOMPANY THIS SYSTEM WHICH MAY RESULT IN
LOCALIZED BUT BRIEF FLOODING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
MINOR TIDAL FLOODING IS POSSIBLE WITH THE LATE AFTERNOON THROUGH
EVENING HIGH TIDE CYCLES THROUGH TUESDAY. THE FULL MOON OCCURS ON
MONDAY, AND THE WINDS MAY TURN FROM THE NORTHEAST LATER MONDAY AND
TUESDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
NJZ016-030300-
SALEM-
1047 PM EDT FRI JUN 1 2012
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 AM EDT SATURDAY...
...TORNADO WATCH 338 IN EFFECT UNTIL 2 AM EDT SATURDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
TORNADO WATCH.
COASTAL FLOOD ADVISORY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
MINOR TIDAL FLOODING IS POSSIBLE WITH THE LATE AFTERNOON THROUGH
EVENING HIGH TIDE CYCLES THROUGH TUESDAY. THE FULL MOON OCCURS ON
MONDAY, AND THE WINDS MAY TURN FROM THE NORTHEAST LATER MONDAY AND
TUESDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
NJZ012-013-030300-
MIDDLESEX-WESTERN MONMOUTH-
1047 PM EDT FRI JUN 1 2012
...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT SATURDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
NORTHERN NEW JERSEY.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
MINOR TIDAL FLOODING IS POSSIBLE WITH THE LATE AFTERNOON THROUGH
EVENING HIGH TIDE CYCLES THROUGH TUESDAY. THE FULL MOON OCCURS ON
MONDAY, AND THE WINDS MAY TURN FROM THE NORTHEAST LATER MONDAY AND
TUESDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
NJZ019-030300-
NORTHWESTERN BURLINGTON-
1047 PM EDT FRI JUN 1 2012
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 AM EDT SATURDAY...
...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT SATURDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
COASTAL FLOOD ADVISORY.
THERE IS THE POTENTIAL FOR SOME STRONG THUNDERSTORMS THIS
EVENING AS A COLD FRONT ARRIVES. ANY STRONGER THUNDERSTORM COULD
BE CAPABLE OF PRODUCING LOCALLY GUSTY WINDS AND HAIL. IN
ADDITION, HEAVY RAIN COULD ACCOMPANY THIS SYSTEM WHICH MAY RESULT
IN LOCALIZED BUT BRIEF FLOODING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
MINOR TIDAL FLOODING IS POSSIBLE WITH THE LATE AFTERNOON THROUGH
EVENING HIGH TIDE CYCLES THROUGH TUESDAY. THE FULL MOON OCCURS ON
MONDAY, AND THE WINDS MAY TURN FROM THE NORTHEAST LATER MONDAY AND
TUESDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
NJZ026-030300-
COASTAL OCEAN-
1047 PM EDT FRI JUN 1 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.
.DAY ONE...TONIGHT.
THERE IS A MODERATE RISK OF RIP CURRENTS.
THERE IS THE POTENTIAL FOR SOME STRONG THUNDERSTORMS TONIGHT AS A
COLD FRONT ARRIVES. ANY STRONGER THUNDERSTORM COULD BE CAPABLE OF
PRODUCING LOCALLY GUSTY WINDS AND HAIL. IN ADDITION, HEAVY RAIN
COULD ACCOMPANY THIS SYSTEM WHICH MAY RESULT IN LOCALIZED BUT
BRIEF FLOODING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE IS A MODERATE RISK OF RIP CURRENTS SATURDAY.
MINOR TIDAL FLOODING IS POSSIBLE WITH THE LATE AFTERNOON THROUGH
EVENING HIGH TIDE CYCLES THROUGH TUESDAY. THE FULL MOON OCCURS ON
MONDAY, AND THE WINDS MAY TURN FROM THE NORTHEAST LATER MONDAY AND
TUESDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
DEZ004-NJZ024-025-030300-
DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
1047 PM EDT FRI JUN 1 2012
...TORNADO WATCH 338 IN EFFECT UNTIL 2 AM EDT SATURDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND
SOUTHERN NEW JERSEY.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
TORNADO WATCH.
THERE IS A MODERATE RISK OF RIP CURRENTS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE IS A MODERATE RISK OF RIP CURRENTS SATURDAY.
MINOR TIDAL FLOODING IS POSSIBLE WITH THE LATE AFTERNOON THROUGH
EVENING HIGH TIDE CYCLES THROUGH TUESDAY. THE FULL MOON OCCURS ON
MONDAY, AND THE WINDS MAY TURN FROM THE NORTHEAST LATER MONDAY AND
TUESDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
NJZ014-030300-
EASTERN MONMOUTH-
1047 PM EDT FRI JUN 1 2012
...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT SATURDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
THERE IS A MODERATE RISK OF RIP CURRENTS.
THERE IS THE POTENTIAL FOR SOME STRONG THUNDERSTORMS TONIGHT AS A
COLD FRONT ARRIVES. ANY STRONGER THUNDERSTORM COULD BE CAPABLE OF
PRODUCING LOCALLY GUSTY WINDS AND HAIL. IN ADDITION, HEAVY RAIN
COULD ACCOMPANY THIS SYSTEM WHICH MAY RESULT IN LOCALIZED BUT
BRIEF FLOODING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
THERE IS A MODERATE RISK OF RIP CURRENTS SATURDAY.
MINOR TIDAL FLOODING IS POSSIBLE WITH THE LATE AFTERNOON THROUGH
EVENING HIGH TIDE CYCLES THROUGH TUESDAY. THE FULL MOON OCCURS ON
MONDAY, AND THE WINDS MAY TURN FROM THE NORTHEAST LATER MONDAY AND
TUESDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ANZ450>455-030300-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1047 PM EDT FRI JUN 1 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TONIGHT.
A BAND OF HEAVIER SHOWERS AND EMBEDDED THUNDERSTORMS TONIGHT
MAY PRODUCE LOCALLY STRONG WIND GUSTS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ANZ430-431-030300-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1047 PM EDT FRI JUN 1 2012
...TORNADO WATCH 338 IN EFFECT UNTIL 2 AM EDT SATURDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
TORNADO WATCH.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 1, 6:50 PM EST, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
750 PM EDT FRI JUN 1 2012
MDZ012-015-019-020-020045-
CAROLINE MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
750 PM EDT FRI JUN 1 2012
...A STRONG THUNDERSTORM WILL AFFECT CAROLINE...KENT...QUEEN ANNE'S
AND TALBOT COUNTIES...
AT 747 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTH OF EASTON...MOVING NORTH AT 25 MPH.
THE THUNDERSTORM WILL BE NEAR STARR...WYE MILLS AROUND 800 PM...
CARVILLE...HOPE AROUND 815 PM...CHURCH HILL...STARKEY CORNER AROUND
830 PM...CRUMPTON AND MORGNEC AROUND 845 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3881 7621 3883 7620 3885 7621 3928 7614
3923 7575 3921 7575 3878 7599
HEAVENERSpecial weather statement, Jun 1, 7:58 PM EST, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
858 PM EDT FRI JUN 1 2012
NJZ007-009-019-PAZ054-060>062-067>069-071-020200-
BERKS PA-BUCKS PA-CARBON PA-CHESTER PA-HUNTERDON NJ-LEHIGH PA-
MONTGOMERY PA-NORTHAMPTON PA-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-WARREN NJ-
858 PM EDT FRI JUN 1 2012
...A BROKEN LINE OF STRONG THUNDERSTORMS WILL AFFECT
BERKS...BUCKS...BURLINGTON...CARBON...CHESTER...HUNTERDON...LEHIGH...
MONTGOMERY...NORTHAMPTON...PHILADELPHIA AND WARREN COUNTIES...
AT 855 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
PHILADELPHIA TO 18 MILES NORTHEAST OF WEST CHESTER TO 11 MILES
SOUTHWEST OF READING...MOVING NORTH AT 35 MPH. THE THUNDERSTORMS WILL
BE NEAR HATBORO...WARMINSTER HEIGHTS AROUND 915 PM...BEDMINSTER...
DOYLESTOWN AROUND 930 PM...RIEGELSVILLE...FERNDALE AROUND 945 PM...
SLATINGTON AND EMERALD AROUND 1000 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. DEADLY CLOUD TO
GROUND LIGHTNING STRIKES ARE ALSO POSSIBLE WITH THESE STORMS.
LAT...LON 4058 7602 4065 7599 4074 7577 4084 7592
4084 7591 4085 7563 4070 7509 4026 7493
3996 7490 4013 7544 4011 7594 4014 7589
4033 7617 4053 7623
HEAVENERSpecial weather statement, Jun 1, 8:41 PM EST, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
941 PM EDT FRI JUN 1 2012
DEZ003-004-020245-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
941 PM EDT FRI JUN 1 2012
...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...
AT 938 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NORTH OF SNOW HILL IN MARYLAND...MOVING
NORTHEAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR SELBYVILLE AND
GUMBORO AROUND 1000 PM...FRANKFORD AND DAGSBORO AROUND 1015 PM...AND
LONG NECK AND REHOBOTH BEACH AROUND 1030 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.
LAT...LON 3845 7542 3884 7527 3882 7519 3879 7515
3878 7507 3870 7507 3867 7505 3862 7505
3861 7504 3847 7504 3844 7506
IOVINOSpecial weather statement, Jun 1, 9:01 PM EST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1001 PM EDT FRI JUN 1 2012
PAZ060-020330-
BERKS PA-
1001 PM EDT FRI JUN 1 2012
...A STRONG THUNDERSTORM WILL AFFECT BERKS COUNTY...
AT 957 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES NORTHWEST OF LANCASTER...MOVING EAST AT
25 MPH. THE THUNDERSTORM WILL BE NEAR WOMELSDORF...BERNVILLE AROUND
1045 PM...CENTERPORT...WHITFIELD AROUND 1100 PM...LEESPORT...
FLEETWOOD AROUND 1115 PM...LYONS AND KUTZTOWN AROUND 1130 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 4052 7635 4052 7624 4058 7606 4058 7602
4065 7599 4068 7589 4061 7579 4036 7560
4029 7565 4021 7599 4036 7621 4046 7639
4050 7643
HEAVENERSpecial weather statement, Jun 1, 9:14 PM EST, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1014 PM EDT FRI JUN 1 2012
DEZ002-003-MDZ020-020315-
CAROLINE MD-INLAND SUSSEX DE-KENT DE-
1014 PM EDT FRI JUN 1 2012
...A STRONG THUNDERSTORM WILL AFFECT CAROLINE...KENT AND SUSSEX
COUNTIES...
AT 1013 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HURLOCK IN MARYLAND...MOVING NORTHEAST AT
35 MPH. THE THUNDERSTORM WILL BE NEAR AGNER AND SMITHVILLE AROUND
1030 PM...ANDREWSVILLE AND FARMINGTON AROUND 1045 PM...WOODSIDE AND
VIOLA AROUND 1100 PM...AND BOWERS AROUND 1115 PM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.
LAT...LON 3868 7576 3867 7580 3870 7581 3870 7584
3867 7592 3869 7597 3881 7592 3881 7590
3883 7591 3912 7578 3907 7539 3905 7538
3863 7571
IOVINOLocal storm report, Jun 1, 9:17 PM EST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1017 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 5 NE CENTREVILLE 39.09N 76.00W
06/01/2012 QUEEN ANNE'S MD 911 CALL CENTER
TREES DOWN. GARAGE BLOWN OFF FOUNDATION.
0910 PM TSTM WND DMG 2 S CHESTERTOWN 39.19N 76.07W
06/01/2012 KENT MD 911 CALL CENTER
TREE DOWN. ALSO A TREE DOWN BETWEEN KENNEDYVILLE AND
GALENA.
&&
EVENT NUMBER PHI1200125 PHI1200126
AMC